# SDR CA050527006

- Difficulty date: April 21, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Fractured
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED TORQUE AND TEMPERATURE INCREASE.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL PUMP COUPLING SHAFT.
